# SDR TRBA201122304

- Difficulty date: August 6, 2011
- Submitted: August 22, 2011
- Operation: Air carrier
- Aircraft: N541AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 541
- Aircraft time: 2,203,933 hours
- Engine: Pwa PW127
- Propeller: Hamstd 247F1
- System (JASC): 6110 · Propeller Assembly
- Part: Valve
- Condition: Malfunctioned
- Location: Nr 1 Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE TORQUE DROPPED TO 70- 72 PERCENT AND WAS SURGING.  NP STAYED AT 100 PERCENT WHEN SELECTING CLIMB.  R & R LEFT VALVE IAW JIC 36-11-63.  OPS CHECKED GOOD.
